# SDR SWIA2020090152132

- Difficulty date: July 9, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5751 · Ailerons
- Part: Spherical Bearin
- Part number: 27295107
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE LH AILERON PCU LINKS AND REPLACE THE SPHERICAL BALLS (IAW CMM) THEN REINSTALL THE LINKS (IAW AMM)    REMOVED AND INSTALLED L/H AILERON I/B AND O/B PCU OUTPUT LINKS WITH NEW SPHERICAL BEARINGS REF CRJ 200 AMM.   OPS GOOD, SEE CONTINEU CARD FOR WORK PERFORMED.TASK CARD COMPLIED WITH.
